# SDR MASA200602458

- Difficulty date: October 18, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 7,488 hours, 5,426 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Circuit Card
- Condition: Not Seated
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2697 MDT.  RUDDER LIMIT FAULT/SPOILER-STAB FAULT STATUS MESSAGES.  MX RESEATED 1A AND 2A IAPS IOC CARDS.  NO FURTHER DEFECTS NOTED.
